MathSciNet Relay Station
MathSciNet bibliographic data
MR947667 34E05 (34A34)
Kong, Qingkai Asymptotic behavior of a class of nonlinear differential equations of $n$th order. Proc. Amer. Math. Soc. 103 (1988), no. 3, 831–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement